Switched networks and complementarity

Share/Save/Bookmark

Camlıbel, M.K. and Heemels, W.P.M.H. and Schaft van der, A.J. and Schumacher, J.M. (2003) Switched networks and complementarity. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 50 (8). pp. 1036-1046. ISSN 1057-7122

[img]
Preview
PDF
2777Kb
Abstract:A modeling framework is proposed for circuits that are subject both to externally induced switches (time events) and to state events. The framework applies to switched networks with linear and piecewise-linear elements, including diodes. We show that the linear complementarity formulation, which already has proved effective for piecewise-linear networks, can be extended in a natural way to also cover switching circuits. To achieve this, we use a generalization of the linear complementarity problem known as the cone-complementarity problem. We show that the proposed framework is sound in the sense that existence and uniqueness of solutions is guaranteed under a passivity assumption. We prove that only first-order impulses occur and characterize all situations that give rise to a state jump; moreover, we provide rules that determine the jump. Finally, we show that within our framework, energy cannot increase as a result of a jump, and we derive a stability result from this.
Item Type:Article
Copyright:© 2003 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69094
Official URL:http://dx.doi.org/10.1109/TCSI.2003.815195
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 213209